ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2022. Vol 40

Boolean Lattices of 𝑛-multiply 𝜔𝜎-fibered Fitting Classes

Olesia V. Kamozina

Bryansk State University of Engineering and Technology, Bryansk, Russian Federation

Let N be the set of all natural numbers. Consider all definitions and results taking into account the partitioning of the area for determining satellites and directions. An arbitrary Fitting class is considered a 0-multiply fibered Fitting class; for n equal to or greater than 1, a Fitting class is said to be n-multiply fibered if it has at least one satellite f, all non-empty values which are (n-1)-multiply fibered Fitting classes. The main result of this work is a description of n-multiply fibered Fitting classes, for which the lattice of all n-multiply fibered Fitting subclasses is Boolean. It is shown that such classes are representable in the form of a direct decomposition of lattice atoms. In this article, direct decompositions of n-multiply fibered Fitting classes are studied in detail. The direction of these classes is the main one, and is taken from the segment between the directions of the complete and local Fitting classes. Particular results for n-multiply complete and n-multiply local Fitting classes are obtained as corollaries of the corresponding theorems. When proving the statements, the methods of counter inclusions and mathematical induction were used. The results obtained can be used in the further study of Boolean lattices of n–multiply fibered Fitting classes with directions from other intervals, as well as Stone lattices of n-multiply fibered Fitting classes
About the Authors
Olesia V. Kamozina, Cand. Sci. (Phys.-Math.), Assoc. Prof., Bryansk State University of Engineering and Technology, Bryansk, 241037, Russian Federation, ovkamozina@yandex.ru
For citation
Kamozina O. V. Boolean Lattices of 𝑛-multiply 𝜔𝜎-fibered Fitting Classes. The Bulletin of Irkutsk State University. Series Mathematics, 2022, vol. 40, pp. 34–48. (in Russian) https://doi.org/10.26516/1997-7670.2022.40.34
finite group, Fitting class, multiply fibered, direct decomposition, Boolean lattice

1. Birkhoff G. Lattice theory. Moscow, Science Publ., 1984, 568 p. (in Russian)

2. Vedernikov V.A. On new types of 𝜔-fibered Fitting classes of finite groups. Ukrainian Mathematical Journal, 2002, vol. 54, no. 7, pp. 1086–1097. (in Russian) https://doi.org/10.1023/A:1022058224181

3. Vorob’ev N.N. Algebra of classes of finite groups. Vitebsk, VSU im. P.M. Masherova Publ., 2012, 322 p. (in Russian)

4. Vorob’ev N.N. On the Boolean lattices of 𝑛-multiply 𝜔-local Fitting classes. Proceedings of the Gomel State Univ. im. F. Skaryna. Questions of Algebra-18, 2002, no. 5(14), pp. 43–46. (in Russian)

5. Vorob’ev N.N., Skiba A.N. On the Boolean lattices of 𝑛-multiply local Fitting classes. Siberian Math. J., 1999, vol. 40, no. 3, pp. 446–452. (in Russian)

6. Vorob’ev N.T. On the Hawkes conjecture for radical classes. Siberian Math. J., 1996, vol. 37, no. 6, pp. 1137–1142. (in Russian)

7. Demina E.N. The lattices of 𝑛-multiply Ω1-foliated 𝜏 -closed formations of multioperator 𝑇-groups. Discrete Math. Appl., 2012, vol. 22, no. 2, pp. 147–172. (in Russian) https://doi.org/10.4213/dm1168

8. Kamozina O.V. Satellites and products of 𝜔𝜎-fibered Fitting classes. Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2021, vol. 27, no. 1, pp. 88–97. (in Russian) https://doi.org/10.21538/0134-4889-2021-27-1-88-97

9. Kamozina O.V. 𝜔𝜎-fibered Fitting classes. Chebyshevskii sbornik, 2020, vol. 21, no. 4, pp. 107–116. (in Russian) https://doi.org/10.22405/2226-8383-2020-21-4-107-11

10. Skachkova Yu.A. Boolean lattices of multiply Ω-foliated formations. Discrete Math. Appl., 2002, vol. 12, no. 5, pp. 477–482. (in Russian)https://doi.org/10.4213/dm252

11. Skiba A.N. Algebra of formations. Minsk, Belaruskaya navuka Publ., 1997, 240 p. (in Russian)

12. Skiba A.N. On local formations with complemented local subformations. Izvestiya vuzov. Matematika, 1994, no. 10, pp. 75–80. (in Russian)

13. Skiba A.N., Shemetkov L.A. Formations of algebras with complemented subformations. Ukrainian Mathematical Journal, 1991, vol. 43, no. 7-8, pp. 1008– 1012. (in Russian) http://dx.doi.org/10.1007/BF01058698

14. Chi Z., Safonov V.G., Skiba A.N. On 𝑛-multiply 𝜎-local formations of finite groups. Comm. Algebra, 2019, vol. 47, no. 3, pp. 957–968. https://doi.org/10.1080/00927872.2018.1498875

15. Guo W., Zhang L., Vorob’ev N.T. On 𝜎-local Fitting classes. J. Algebra, 2020, vol. 542, pp. 116–129. https://doi.org/10.1016/j.jalgebra.2019.10.009

16. Skiba A.N. On one generalization of the local formations. Problemy Fiziki, Matematiki i Tekhniki, 2018, no. 1 (34), pp. 79–82.

Full text (russian)